# SDR TRB2004F00005

- Difficulty date: December 30, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 21,377 hours, 25,179 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350A23008314
- Part serial: 470
- Condition: Faulty
- Location: Avionics Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE PITCH ASSYMETRIC WARNING CAME ON.  REMOVED AND REPLACED THE CREW ALERTING COMPUTER.
